# SDR AALA20160129006

- Difficulty date: January 29, 2016
- Submitted: February 2, 2016
- Operation: Air carrier
- Aircraft: N765AN
- Make and model: Boeing 777223
- Aircraft serial: 32879
- Aircraft time: 52,817 hours, 6,526 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 0201720001
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT 1D, BOTH SEAT MOUNTED EMER LIGHTS ARE INOPERATIVE.  REPLACED BOTH SEAT MOUNTED EMER LIGHT ASSEMBLIES AT SEAT 1D.  OPERATIONALLY CHECKED OK IAW AMM 33-51-05.  THE ACFT WAS NOT GNDED.
